A note on the stability of the cheeger constant of N-gons

M. Caroccia, R. Neumayer

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The regular N-gon provides the minimal Cheeger constant in the class of all N-gons with fixed volume. This result is due to a work of Bucur and Fragalà in 2014. In this note, we address the stability of their result in terms of the L1 distance between sets. Furthermore, we provide a stability inequality in terms of the Hausdorff distance between the boundaries of sets in the class of polygons having uniformly bounded diameter. Finally, we show that our results are sharp, both in the exponent of decay and in the notion of distance between sets.

Original languageEnglish (US)
Pages (from-to)1207-1213
Number of pages7
JournalJournal of Convex Analysis
Volume22
Issue number4
StatePublished - Jan 1 2015

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on the stability of the cheeger constant of N-gons'. Together they form a unique fingerprint.

Cite this